# SDR PCAA9800771

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pass Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DCA TO ISP, THE PASSENGER DOOR LIGHT ILLUMINATED.  AIRCRAFT DIVERTED INTO ACY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE DOOR SEAL SWITCH AT FAULT.  THE SWITCH WAS CLEANED AND ADJUSTED, THE AIRCRAFT WAS PRESSURE TESTED ON THE GROUND AND NO FURTHER FAULTS FOUND.  A/C RETURNED TO SERVICE.  (M)
